Advertisement

Laplace, Einstein and Related Equations on D-General Warping

  • Cornelia-Livia BejanEmail author
  • Sinem Güler
Article
  • 18 Downloads

Abstract

A new concept, namely, D-general warping \((M=M_1\times M_2,g)\), is introduced by extending some geometric notions defined by Blair and Tanno. Corresponding to a result of Tanno in almost contact metric geometry, an outcome in almost Hermitian context is provided here. On \(T^*M\), the Riemann extension (introduced by Patterson and Walker) of the Levi–Civita connection on (Mg) is characterized. A Laplacian formula of g is obtained and the harmonicity of functions and forms on (Mg) is described. Some necessary and sufficient conditions for (Mg) to be Einstein, quasi-Einstein or \(\eta \)-Einstein are provided. The cases when the scalar (resp. sectional) curvature is positive or negative are investigated and an example is constructed. Some properties of (Mg) for being a gradient Ricci soliton are considered. In addition, D-general warpings which are space forms (resp. of quasi-constant sectional curvature in the sense of Boju, Popescu) are studied.

Keywords

Harmonicity quasi-Einstein almost contact metric Riemann extension D-warping 

Mathematics Subject Classification

Primary 53C25 Secondary 53C15 53C04 58J05 

Notes

Acknowledgements

Both authors would like to thank all three referees for their reports and for carefully reading the manuscript. The second author thanks The Scientific and Technological Research Council of Turkey (TÜBİTAK) for financial support (Grant Number: 1059B141600696), which helps to carry out a part of this work. The second author is also supported by Research Fund of the Istanbul Technical University (GAP project reference TGA-2018-41211).

References

  1. 1.
    Altay Demirbağ, S.: Rigidity of \((m,\rho )\)-quasi Einstein manifolds. Math. Nachr. 290(14–15), 2100–2110 (2017)MathSciNetCrossRefGoogle Scholar
  2. 2.
    Barros, A., Ribeiro Jr., E.: Characterizations and integral formulae for generalized \(m\)-quasi-Einstein metrics. Bull. Braz. Math. Soc. N.S. 45, 325–341 (2014)MathSciNetCrossRefGoogle Scholar
  3. 3.
    Bejan, C.-L., Druta-Romaniuc, S.-L.: Connections which are harmonic with respect to general natural metrics. Differ. Geom. Appl. 30, 306–317 (2012)MathSciNetCrossRefGoogle Scholar
  4. 4.
    Bejan, C.-L., Druta-Romaniuc, S.-L.: F-geodesics on Manifolds. Filomat 29(10), 2367–2379 (2015)MathSciNetCrossRefGoogle Scholar
  5. 5.
    Bejan, C.-L., Gül, İ.: \(F\)-Geodesics on the cotangent bundle of a Weyl manifold. In: Contemporary Perspectives in Differential Geometry and its Related Fields: Proceedings of the 5-th International Colloquium on Differential Geometry and its Related Fields, pp. 53–66 (2017)Google Scholar
  6. 6.
    Bertola, M., Gouthier, D.: Warped products with special Riemannian curvature. Bol. Soc. Bras. Mat. 32(1), 45–62 (2001)MathSciNetCrossRefGoogle Scholar
  7. 7.
    Blaga, A.M.: On warped product gradient \(\eta \)-Ricci solitons. Filomat 31(18), 5791–5801 (2017)MathSciNetCrossRefGoogle Scholar
  8. 8.
    Blair, D.E.: Riemannian Geometry of Contact and Symplectic Manifolds. In: Prog. Math., vol. 203, Birkhäuser, Boston, (2010)Google Scholar
  9. 9.
    Blair, D.E.: \(D\)-homothetic warping. Publ. Inst. Math. (Beograd) 94(108), 47–54 (2013)MathSciNetCrossRefGoogle Scholar
  10. 10.
    Boju, V., Popescu, M.: Espaces à courbure quasi-constante. J. Differ. Geom. 13, 373–383 (1978)MathSciNetCrossRefGoogle Scholar
  11. 11.
    Brozos-Vazquez, M., Garcia-Rio, E., Gilkey, P., Nikcevic, S., Vazquez-Lorenzo, R.: The Geometry of Walker Manifolds. Synthesis Lectures on Mathematics and Statistics. Morgan, Claypool (2009)zbMATHGoogle Scholar
  12. 12.
    Brozos-Vazquez, M., Garcia-Rio, E.: Four-dimensional neutral signature self-dual gradient Ricci solitons. Indiana Univ. Math. J. 65(6), 1921–1943 (2014)MathSciNetzbMATHGoogle Scholar
  13. 13.
    Cao, H.-D.: Recent progress on Ricci solitons. Adv. Lect. Math. (ALM) 11, 1–38 (2009)MathSciNetzbMATHGoogle Scholar
  14. 14.
    Catino, G.: Generalized quasi-Einstein manifolds with harmonic Weyl tensor. Math. Z. 271, 751–756 (2012)MathSciNetCrossRefGoogle Scholar
  15. 15.
    Catino, G., Mantegazza, C., Mazzieri, L.: Locally conformally flat quasi-Einstein manifolds. J. Reine Angew. Math. 675, 181–189 (2013)MathSciNetzbMATHGoogle Scholar
  16. 16.
    Chaki, M.C.: On Generalized quasi-Einstein manifold. Publ. Math. Debrecen 58, 638–691 (2001)MathSciNetGoogle Scholar
  17. 17.
    Chaki, M.C., Maity, R.K.: On quasi-Einstein Manifolds. Publ. Math. Debrecen 57, 297–306 (2000)MathSciNetzbMATHGoogle Scholar
  18. 18.
    Chen, B.-Y., Yano, K.: Hypersurfaces of a conformally flat space. Tensor N.S. 26, 318–322 (1972)MathSciNetzbMATHGoogle Scholar
  19. 19.
    Cho, J.T., Kimura, M.: Ricci solitons and real hypersurfaces in a complex space form. Tohoku Math. J. 61, 205–212 (2009)MathSciNetCrossRefGoogle Scholar
  20. 20.
    Fernandez-Lopez, M., Garcia-Rio, E., Kupeli, D.N., Ünal, B.: A curvature condition for a twisted product to be a warped product. Manuscr. Math. 106, 213–217 (2001)MathSciNetCrossRefGoogle Scholar
  21. 21.
    Ganchev, G., Mihova, V.: Riemannian manifolds of quasi-constant sectional curvatures. J. Reine Angew. Math. 522, 119–141 (2000)MathSciNetzbMATHGoogle Scholar
  22. 22.
    Ianus, S., Pastore, A.M.: Harmonic maps on contact metric manifolds. Ann. Math. Univ. Blaise Pascal 2, 43–53 (1995)MathSciNetCrossRefGoogle Scholar
  23. 23.
    Patterson, E.M., Walker, A.G.: Riemannian extensions. Q. J. Math. Oxf. Ser. 2(3), 19–28 (1952)CrossRefGoogle Scholar
  24. 24.
    Şahin, B.: Warped product submanifolds of Kähler manifolds with a slant factor. Ann. Polon. Math. 95(3), 207–226 (2009)MathSciNetCrossRefGoogle Scholar
  25. 25.
    Tanno, S.: Harmonic forms and Betti numbers of certain contact Riemannian manifolds. J. Math. Soc. Jpn. 19(3), 308–316 (1967)MathSciNetCrossRefGoogle Scholar
  26. 26.
    Tanno, S.: The topology of contact Riemannian manifolds. Ill. J. Math. 12(4), 700–717 (1968)MathSciNetzbMATHGoogle Scholar
  27. 27.
    Totaro, B.: The curvature of a Hessian metric. Int. J. Math. 15, 369 (2004)MathSciNetCrossRefGoogle Scholar
  28. 28.
    Willmore, T.J.: An Introduction to Differential Geometry. Clarendon Press, Oxford (1959)zbMATHGoogle Scholar
  29. 29.
    Yano, K., Paterson, E.-M.: Vertical and complete lifts from a manifold to its cotangent bundle. J. Math. Soc. Jpn. 19, 91–113 (1967)MathSciNetCrossRefGoogle Scholar

Copyright information

© Springer Nature Switzerland AG 2019

Authors and Affiliations

  1. 1.“Gh. Asachi” Technical University, Bd. Carol I, no.11, corp AIasiRomania
  2. 2.Seminar Mathematic, Universitatea “AL. I. Cuza”, Bd. Carol I, no.11IasiRomania
  3. 3.Department of Mathematics, Faculty of Science and LettersIstanbul Technical UniversityIstanbulTurkey
  4. 4.Department of Computer EngineeringIstanbul Sabahattin Zaim UniversityIstanbulTurkey

Personalised recommendations